# SDR DHL2006362001

- Difficulty date: January 12, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE FWD PANEL THE RED NOSE GEAR UNSAFE/INTRANSIT LIGHT DOES NOT ILLUMINATE WHEN NOSE GEAR IS INTRANSIT IT OPERATES CORRECTLY ON THE  S/O PANEL.  CLEAN AND RESEATED NOSE GEAR UPLOCK AND DOWNLOCK SWITCHES PER MM 32- 62-00, ALL LIGHTS OPERATED NORMAL.
